# SDR AALA20090316TUL04

- Difficulty date: February 25, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR JAMB IS CRACKED AT FASTENER, LONGERON 11 LEFT AT STATION 207.  REMOVED DAMAGE AND INSTALLED DOUBLER PER AARD 53-10-00-11.
